# SDR CA040427013

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 3,971 hours
- Engine: Lyc HO360C1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 269A510351
- Condition: Broken
- Location: M/R Gearbox
- Component: Gearbox
- Component part number: 269A51750023
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING SIZE DUE TO LACK OF LUBRICATION.  DUE TO INCORRECT INSTALLATION AT REPAIR.
